# SDR 07FDEA03073

- Difficulty date: August 23, 2007
- Submitted: August 23, 2007
- Operation: Air carrier
- Aircraft: N811FD
- Make and model: Airbus A310-324
- Aircraft serial: 457
- Aircraft time: 41,696 hours, 10,939 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: A53775406002
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED EXTERNAL FITTING ON FRAME 38, STRG 29 LT.  REPAIR PERFORMED BY REPLACEMENT OF PART IAW SRM 51-72-10.
